# SDR SWIA2023011967130

- Difficulty date: December 15, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE AND REPAIR GOUGES ON AFT SIDE OF 9G LAV BULKHEAD SKIN.   BLENDED GOUGES AND REPAIRED AFT SIDE OF 9G LAV BULKHEAD SKIN, COMPLIED WITH EO CL-600-2B19-L07294A.
